# SDR QXEA2018032100111

- Difficulty date: March 17, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 25,860 hours, 27,635 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH NR 1 AND 2 ENGINES OVERTORQUE AND OVERTEMP LIMITS. OUTSIDE OF LIMITS, BOTH ENGINE CHANGED.
